Pain after cheeck fillers

Pain after cheeck fillers

Kate  |  visitor  |  California
I received dermal cheek fillers 2.5 months ago, they are now swelling and becoming painful and hard. I took some prednisone which helped but now they are back. I’m out of the country for the next few weeks and I’m really nervous. Has anyone displayed this type of late response side effect?
CSSC International +  |  Basic member  |  Lahore
  • 1195 answers
  • 238 Likes
Hi Kate, we think you are having either an infection or an allergic reaction to the dermal fillers. You should take a broad spectrum antibiotic like cefadroxil monohydrate, available by the brand name of Duricef 500 mg x 2 daily plus an antihistamine tablet like Cetirizine Dihydrochloride ( Rigix ) 10 mg at night for 7 days. You should also call the clinic or doctor, from where you had the procedure and explain to them your current situation. All the Best !

More reviews like this

It's worth it

I have consulted with other Botox Clinics but i have found Kas very friendly and professional. I'm very happy to recommend her company, i have already referred 3 of my friends from Mornington and they love her, it was ea... More 

Specialists near you